MathSciNet Relay Station
MathSciNet bibliographic data
MR193499 46.10 (46.38)
Kreĭn, S. G.; Petunin, Ju. I. Scales of Banach spaces. (Russian) Uspehi Mat. Nauk 21 1966 no. 2 (128), 89–168.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement